# SDR DALA2019052603288

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 62,866 hours, 23,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6712, L/P 1091702) AWR / CORROSION / STA: 1470 LBL STRINGERS 2.90, 10.45, 16.10/ STA. 1510 RBL STRINGER 2.90 / ON AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. (C2). CORRECTIVE ACTION: SUMMARY: NRC 463 CORROSION LEVEL 2 ;STRINGERS STA 1470 LBL 10.45 AND 16.10 AND STA 1510 RBL 2.9 ON AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. WERE REPAIRED PER SRM 53-00-53 REPAIR 1 PAR. 4 FIG. 201.
